Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jul 26, 2006, 7:09 PM EDT for Putnam County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2006, 7:09 PM EDT (23:09 UTC)
- Expired
- Jul 26, 2006, 8:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1299 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 262309 TORJAX FLC107-270000- /O.NEW.KJAX.TO.W.0006.060726T2309Z-060727T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 709 PM EDT WED JUL 26 2006 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... EXTREME SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA * UNTIL 800 PM EDT * AT 701 PM EDT...THE PUBLIC REPORTED A TORNADO OVER EXTREME SOUTHEASTERN PUTNAM COUNTY...OR ABOUT NEAR CRESCENT CITY...MOVING SOUTH AT 5 MPH. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2946 8149 2938 8154 2938 8146 2940 8146 $$ SHASHY
1 follow-up statement
000 WWUS52 KJAX 262340 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 737 PM EDT WED JUL 26 2006 FLC107-270000- /O.CON.KJAX.TO.W.0006.000000T0000Z-060727T0000Z/ PUTNAM FL- 737 PM EDT WED JUL 26 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN PUTNAM COUNTY... THE THUNDERSTORM THAT PROMPTED THE WARNING CONTINUES OVER SOUTHEAST PUTNAM COUNTY NEAR GEORGETOWN. THE PUBLIC REPORTED A FUNNEL CLOUD NEAR CRESCENT CITY RECENTLY AND A TORNADO WAS REPORTED EARLIER NEAR COUNTY ROAD 308 NEAR LAKE STELLA IN CRESCENT CITY. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GEORGETOWN. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2946 8151 2938 8168 2933 8166 2940 8146 $$ SHASHY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 26, 2:30 PM EDT, 4 hours 39 minutes earlier.
Area forecast discussion, Jul 26, 2:30 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT WED JUL 26 2006 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... SUBSIDENCE ALOFT FROM 500MB RIDGING BUILDING INTO THE FORECAST AREA IS KEEPING A LID ON CONVECTION SO FAR. THIS HAS ALLOWED TEMPS TO WARM INTO THE LOWER/MID 90S AND WITH LOWER/MID 70S DEWPOINTS HEAT INDICES OF 100 TO 105 ARE COMMON AS WELL AS CAPE VALUES ABOVE 3000-4000J AND THIS WILL LEAD TO SOME VERY STRONG STORMS THIS AFTERNOON WITH GUSTY WINDS OF 50 MPH AND EXCESSIVE LIGHTNING AND WILL ADD THIS WORDING TO THE AFTERNOON PACKAGE. MODELS ARE ALL POINTING TOWARD THE U.S. 301/17 CORRIDORS FOR THE BEST POPS THIS EVENING AS THE ATLC COAST SBRZ WILL MOVE INLAND AND INTERACT WITH BOUNDARIES ALONG THE ST JOHNS RIVER BASIN. STORMS SHOULD CONTINUE UNTIL AT LEAST SUNSET WITH SOME STORMS LINGERING UNTIL MIDNIGHT. FOR THU...RIDGE AXIS WILL SETTLE DIRECTLY OVER THE FORECAST AREA WITH A NEAR CLIMO DAY OF POPS IN THE 30-40% RANGE AND THE BEST AXIS OF PCPN ALONG THE U.S. 301/17 CORRIDORS ONCE AGAIN. CONVECTION WILL ONCE AGAIN BE DELAYED UNTIL THE MID AFTERNOON HOURS AND WILL LEAD TO MAX TEMPS IN THE MID/UPPER 90S AND HEAT INDICES OF 100 TO 105. FOR FRI...RIDGE AXIS WILL SLIDE SLIGHTLY NORTHWARD AND SETTLE ACRS SRN GA AND ENOUGH MOISTURE IN THE AREA WILL KEEP 30-40% POPS ACRS THE FORECAST AREA...BUT INCREASE IN EASTERLIES ACRS FLORIDA WILL PUSH BEST TSTM AXIS ZONE INTO THE U.S. 301/I-75 CORRIDORS. THIS WILL ALLOW FOR MORE OF A NOONTIME START TO CONVECTION AND HOLD DOWN TEMPS JUST A BIT WITH MORE LOWER 90S PREVALENT AND HEAT INDICES A BIT CLOSER TO 100 DEGREES. .LONG TERM...SATURDAY THROUGH WEDNESDAY... NEW LOOK AT 12Z GFS TAKES A DIFF ROUTE WITH THE EASTERLY WAVE TRACK AND KEEPS IT A BIT FURTHER SOUTH OF THE JAX FORECAST AREA WITH NOT AS GREAT AN IMPACT AS EXPECTED. FOR SAT...SELY MEAN LAYER FLOW AND MODERATE AMOUNTS OF MOISTURE SHOULD ALLOW FOR A 20-40% POP DISTRIBUTION WITH HIGHEST AMOUNTS ACRS THE INLD PORTIONS OF THE CWA. FOR SUN...WHILE THE EASTERLY WAVE PASSES SOUTH OF THE FORECAST AREA IT APPEARS AS THOUGH SOME DRIER AIR WILL FILTER INTO THE REGION ACRS NERN FL WITH 20% POPS THERE AND 30-40% POPS REMAINING ACRS SERN GA. FOR MON...AS EASTERLY WAVE PASSES SE OF THE REGION SOME MOISTURE COMES NORTHWARD IN SELY FLOW AND ENHANCES POPS INTO THE 30-50% RANGE BY MONDAY AFTERNOON. FOR TUE AND WED...REMNANTS OF EASTERLY WAVE PUSH INTO ERN GOMEX WITH COPIOUS AMOUNTS OF MOISTURE STREAMING NORTHWARD ACRS THE FORECAST AREA WITH POPS INCREASING INTO THE 40-60% RANGE WITH NUMEROUS SHOWERS AND TSTMS. MAX TEMPS WILL REMAIN ABOVE NORMAL AND HOT (MID 90S) OVER THE WEEKEND THEN FALL OFF INTO THE LOWER 90S (NEAR CLIMO) FOR EARLY NEXT WEEK. && .MARINE...NO REAL CHANGES IN THE MODEL SOLUTIONS FOR THE SHORT TERM...SO A PRETTY STRAIGHTFORWARD FORECAST WITH DEVELOPING SOUTHEAST TO SOUTHWEST FLOW THROUGH THE PERIOD. THE MAIN CHANGE WAS TO UPDATE LONG TERM TO REFLECT THE MORE SOUTHERLY SOLUTION OF GFS FOR THE LATTER HALF OF THE WEEKEND WRT TROPICAL WAVE. THIS SHOULD ALLOW FOR A MORE PERSISTENT SOUTHEAST FLOW ACROSS THE REGION AS OPPOSED TO PREVIOUS GRIDS WHICH SHOWED A RETURN TO SOUTHWEST. && .FIRE WEATHER...WITH TEMPERATURES APPROACHING 95 ON THU OVER THE SUWANNEE VALLEY AND A GOOD MIXING PROFILE GENERATING DEWPOINTS IN THE UPPER 60S...RH VALUES MAY TOUCH 35% BRIEFLY. NO WATCHES OR WARNINGS BUT HAVE HIGHLIGHTED IN THE TEST PORTION OF FIRE WEATHER FORECAST. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 98 74 95 / 30 30 30 40 SSI 76 93 78 90 / 40 30 30 30 JAX 73 95 74 93 / 40 30 30 30 SGJ 75 90 77 88 / 40 30 20 40 GNV 73 94 73 93 / 40 40 30 40 OCF 74 94 73 92 / 50 40 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...HESS MARINE/FIRE WX/AVIATION...DEESE
Hazardous weather outlook, Jul 26, 10:30 AM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 AM EDT WED JUL 26 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1030 AM EDT WED JUL 26 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... MAXIMUM TEMPERATURES IN THE LOWER TO MID 90S THIS AFTERNOON WILL COMBINE WITH HIGHER HUMIDITY LEVELS AT THE SURFACE TO PRODUCE HEAT INDICES IN THE 100 TO 105 RANGE THROUGHOUT THE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MOST OF THE FORECAST AREA. THE GREATEST CONCERN WILL BE FREQUENT LIGHTNING...PERIODS OF HEAVY RAINFALL AND GUSTY WINDS. STORM MOTION WILL BE TO THE SOUTHEAST AROUND 15 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SATURDAY..MAINLY DURING THE AFTERNOON AND EVENING DUE TO THE SEABREEZES. SLOW STORM MOTION ON THURSDAY WILL ALLOW LOCALLY HEAVY RAINFALL WHICH MAY CAUSE MINOR TEMPORARY FLOODING. LATE SUNDAY AND MONDAY...A WEAK FRONT WILL MOVE INTO THE AREA WHICH WILL INCREASE RAIN CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE EXPECTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT/HESS
In the hours before
Special weather statement, Jul 26, 4:34 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 434 PM EDT WED JUL 26 2006 FLZ021-035-262115- GILCHRIST-SUWANNEE- 434 PM EDT WED JUL 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME SOUTHERN SUWANNEE AND NORTHERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BRANFORD...OR 9 MILES WEST OF ICHETUCKNEE SPRINGS STATE...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN AND BRANFORD THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jul 26, 4:41 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 441 PM EDT WED JUL 26 2006 FLZ040-262130- MARION- 441 PM EDT WED JUL 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHWESTERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 441 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER RAINBOW LAKES ESTATES...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES ESTATES AND DUNNELLON THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jul 26, 5:16 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 516 PM EDT WED JUL 26 2006 FLZ035-262200- GILCHRIST- 516 PM EDT WED JUL 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 516 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTH OF ICHETUCKNEE SPRINGS STATE...MOVING SLOWLY SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS NORTH OF WILLIFORD THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jul 26, 6:06 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 606 PM EDT WED JUL 26 2006 FLZ037-262245- PUTNAM- 606 PM EDT WED JUL 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF BOSTWICK...OR 10 MILES NORTHWEST OF HASTINGS...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK...SAN MATEO... PALATKA...ORANGE MILLS AND EAST PALATKA THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Jul 26, 6:21 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 621 PM EDT WED JUL 26 2006 FLZ021-262300- SUWANNEE- 621 PM EDT WED JUL 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT... AT 621 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES WEST OF MCALPIN...OR 7 MILES NORTHEAST OF MAYO...MOVING EAST AROUND 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN AND BRANFORD THROUGH 700 PM EDT. HIGHWAY 349 EAST OF LURAVILLE MAY BECOME HAZARDOUS FOR DRIVING AS WELL. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Jul 26, 7:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EDT WED JUL 26 2006 FLZ037-262345- PUTNAM- 700 PM EDT WED JUL 26 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT... AT 700 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR WELAKA...OR 4 MILES SOUTHWEST OF POMONA PARK...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELAKA...POMONA PARK...LAKE COMO... GEORGETOWN AND CRESCENT CITY THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:19 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 41 min |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.